# SDR ASOA201711145229

- Difficulty date: November 14, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF005395632
- Condition: Corroded
- Location: Bs 861-961
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL NR 8 SEAT TRACK FROM BS 861 TO  961 IS CORRODED.   REMOVED AND REPLACED SEAT TRACK IAW REO 670-53-00-343 REV.M, AND EC/TC REO 670-53-00-343 REV.K,
